# SDR C2XA01CL046

- Difficulty date: March 4, 2001
- Submitted: March 6, 2001
- Operation: Air carrier
- Aircraft: N34817
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 152
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: C245890002
- Part serial: B508
- Condition: Failed
- Location: Rt Mlg
- Part time: 13,208 hours, 13,648 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 3191 THE CREW REPORTED AFTER TAKEOFF HAD TO CYCLE THE GEAR NUMEROUS TIMES BEFORE THE RIGHT MAIN GEAR WOULD UPLOCK.  MAINTENANCE REMOVED AND REPLACED THE RIGHT MAIN GEAR UPLOCK BOX.  OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
